RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2017, Volume 25, Number 1, Pages 27–38 (Mi timb266)  

The convergence of successive approximations method for $p$-adic matrices

P. P. Zabreiko

Belarusian State University, Minsk

Abstract: The article deals with the necessary and sufficient conditions for the convergence of successive approximations of approximate solving linear systems with $p$-adic coefficients. Also, some modifications of these conditions for linear equations in Banach spaces over the field of $p$-adic numbers are presented.

Full text: PDF file (309 kB)
References: PDF file   HTML file
UDC: 517.98 (075.8)
Received: 23.06.2017

Citation: P. P. Zabreiko, “The convergence of successive approximations method for $p$-adic matrices”, Tr. Inst. Mat., 25:1 (2017), 27–38

Citation in format AMSBIB
\Bibitem{Zab17}
\by P.~P.~Zabreiko
\paper The convergence of successive approximations method for $p$-adic matrices
\jour Tr. Inst. Mat.
\yr 2017
\vol 25
\issue 1
\pages 27--38
\mathnet{http://mi.mathnet.ru/timb266}


Linking options:
  • http://mi.mathnet.ru/eng/timb266
  • http://mi.mathnet.ru/eng/timb/v25/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:130
    Full text:62
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020